# SDR C2XA11RI075

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,757 hours, 8,845 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 1004
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,542 hours, 8,839 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2337 - EWR - FLIGHT CREW REPORTED LG AIR/GND FAIL ON EICAS WHEN YOU LOWER THE LANDING GEAR MOMENTARILY THEN CLEARS.  EWR MX REMOVED AND REPLACED NR 2 NOSE GEAR DOOR ACTUATOR, LEFT AND RIGHT WING WEIGHT ON WHEELS PROXIMITY SWITCH.  MX PERFORMED LANDING GEAR EXTENSION & RETRACTION CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR C2XA11RI075 REPORTS ACTUATORS AND SDR C2XA11RI076 REPORTS WOW SWITCHES.
